# SDR AALA20130416012

- Difficulty date: April 16, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 66,285 hours, 34,528 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, NUMBER 1 BEAM FORWARD SIDE PAN CRACKED.  ACCOMPLISHED NESTED ANGLE REPAIR PER EA COMP-52-029331 AND ESO 80174 PAGE 601B BASED ON SRM 52-03-00 FIGURE 8 WITH SOME EXCEPTIONS.
